MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT609009A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Getinge became aware of an issue involving one of the surgical lights ¿ maquet powerled ii.It was reported that the black plastic cover detached from the dome arm and fell into the patient's abdomen, where it came into contact with the aortic prosthesis being implanted.The patient received prophylactic antibiotic treatment with cefazolin (2 g intravenously at h0, followed by 1 g intravenously every 4 hours) and remains under clinical and biological monitoring after the surgery.We decided to report this issue as the described outcome is consider to meet the definition of a serious injury.
 
Additional Manufacturer Narrative
Event site name: (b)(4) additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The correction of d4 catalog# deems required.This is based on the internal evaluation.Previous d4 catalog#: ardpwt609009a.Corrected d4 catalog#: getinge became aware of an issue involving one of the surgical lights ¿ powerled ii.It was reported that the black plastic cover detached from the fork and fell into the patient's abdomen, where it came into contact with the aortic prosthesis being implanted.The patient received prophylactic antibiotic treatment with cefazolin (2 g intravenously at h0, followed by 1 g intravenously every 4 hours) and remains under clinical and biological monitoring after the surgery.The outcome as described is consider meeting the definition of a serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.According to the information received by getinge, the issue occurred during surgery.Root cause analysis was performed by subject matter experts at the manufacturer.As they stated, the cleaning of the device, and particularly the wiping of the device may lead to a partial dismantling of the silicone cap.This partial dismantling may lead to a fall of the silicone cap during the cleaning, or during a surgical procedure.To prevent any incident, the powerledii and volista instruction for use ifu 01811 & 01781 instruction mentions: - do not use a damaged device because it may lead to a risk of injury for users or a risk of infection for patients.- check the proper position caps and cover during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key24699328
Report Number3013876692-2026-00048
Device Sequence Number15979901
Product Code FTD
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
Report Date (Section F) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARDPWT609009A
Device Catalogue NumberARDPWT609009A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age7 MO
Date Report to Manufacturer05/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight193 LB
Date Report Sent to FDA05/15/2026